Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Feminism and Islamic fundamentalism: the limits
Author: Bulbeck, M.
Citation: Journal of Sociology, 2003; 39(2):186-188
Publisher: Sage Publications Ltd.
Issue Date: 2003
ISSN: 1440-7833
Keywords: Haideh Moghissi, Feminism and Islamic fundamentalism: the limits London and New York. Zed Books, 1999 (2nd impression 2002).
DOI: 10.1177/00048690030392011
Published version:
Appears in Collections:Aurora harvest
Gender Studies and Social Analysis publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.